# SDR SIMA20011173

- Difficulty date: April 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

ABI - FLT 3328 - CREW REPORTED DURING TAKEOFF ROLL, THE RIGHT MAIN BUSS FAILED.  TAKEOFF WAS ABORTED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  GROUND RUN OF AIRCRAFT SHOWED NO PROBLEMS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
